Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 70, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 15, 2005, 3:11 PM MDT for Crowley County, Otero County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2005, 3:11 PM MDT (21:11 UTC)
- Expired
- Jun 15, 2005, 4:03 PM MDT
- In force
- 52 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties Crowley County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 67 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -473 J/kg
- Mixed-layer LCL
- 1902 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 152111
SVRPUB
COC025-089-152200-
/O.NEW.KPUB.SV.W.0070.050615T2111Z-050615T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
311 PM MDT WED JUN 15 2005
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CROWLEY COUNTY IN SOUTHEAST COLORADO
NORTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO
THIS INCLUDES LA JUNTA
* UNTIL 400 PM MDT.
* AT 310 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS CENTERED NEAR CHERAW...AND WAS
MOVING NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN OTERO AND SOUTHEASTERN CROWLEY COUNTIES...INCLUDING
CHERAW.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3803 10373 3794 10353 3809 10339 3825 10339
3826 10365
$$4 follow-up statements
000
WWUS55 KPUB 152121
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT WED JUN 15 2005
COC025-089-152200-
/O.CON.KPUB.SV.W.0070.000000T0000Z-050615T2200Z/
OTERO CO-CROWLEY CO-
320 PM MDT WED JUN 15 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CROWLEY AND NORTHERN
OTERO COUNTIES UNTIL 400 PM MDT...
AT 318 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS CENTERED NEAR CHERAW...OR
ABOUT 11 MILES NORTH OF LA JUNTA...MOVING NORTHEAST AT 20 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CROWLEY
AND NORTHERN OTERO COUNTIES...INCLUDING CHERAW.
A LINE OF STRONG WINDS IN PUEBLO COUNTY IS RACING EASTWARD INTO
WESTERN CROWLEY AND WESTERN OTERO COUNTIES.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3790 10405 3794 10354 3809 10339 3825 10339
3824 10350 3851 10352 3851 10404
$$000
WWUS55 KPUB 152135
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
333 PM MDT WED JUN 15 2005
COC025-089-152200-
/O.CON.KPUB.SV.W.0070.000000T0000Z-050615T2200Z/
OTERO CO-CROWLEY CO-
333 PM MDT WED JUN 15 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CROWLEY AND NORTHERN
OTERO COUNTIES UNTIL 400 PM MDT...
AT 332 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS CENTERED NEAR CHERAW...OR
ABOUT 13 MILES NORTHEAST OF LA JUNTA...MOVING NORTHEAST AT 20 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CROWLEY
AND NORTHERN OTERO COUNTIES.
THERE HAS BEEN A HISTORY OF WIND DAMAGE ACROSS CROWLEY COUNTY.
CROWLEY COUNTY SHERIFF REPORTS SOME POWER LINES DOWN IN CROWLEY
COUNTY. SPOTTERS IN ORDWAY REPORT VERY STRONG WINDS LASTING FOR A
FEW MINUTES.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3790 10405 3794 10354 3809 10339 3825 10339
3824 10350 3851 10352 3851 10404
$$000
WWUS55 KPUB 152154
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
349 PM MDT WED JUN 15 2005
COC025-089-152200-
/O.CON.KPUB.SV.W.0070.000000T0000Z-050615T2200Z/
OTERO CO-CROWLEY CO-
349 PM MDT WED JUN 15 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CROWLEY AND NORTHERN
OTERO COUNTIES UNTIL 400 PM MDT...
AT 345 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS CENTERED NEAR CHERAW...OR ABOUT 13 MILES NORTH
OF LA JUNTA...MOVING EAST AT 30 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CROWLEY
AND NORTHERN OTERO COUNTIES...INCLUDING CHERAW.
RADAR INDICATES A LINE OF STRONG WINDS MOVING ACROSS CROWLEY COUNTY
AND NORTHERN OTERO COUNTY. AT 345 PM...RADAR INDICATED THIS LINE OF
STRONG WINDS EXTENDING FROM ABOUT 30 MILES NORTH OF CHERAW...TO
SUGAR CITY...TO JUST EAST OF MANZANOLA. WIND GUSTS TO 70 MPH ARE
POSSIBLE NEAR THE LEADING EDGE OF THE LINE OF STRONG WINDS.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3790 10405 3794 10354 3809 10339 3825 10339
3824 10350 3851 10352 3851 10404
$$000
WWUS55 KPUB 152203
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
401 PM MDT WED JUN 15 2005
COC025-089-152211-
/O.EXP.KPUB.SV.W.0070.000000T0000Z-050615T2200Z/
OTERO CO-CROWLEY CO-
401 PM MDT WED JUN 15 2005
...THE SEVERE THUNDERSTORM WARNING FOR CROWLEY AND NORTHERN OTERO
COUNTIES HAS EXPIRED...
AT 358 PM MDT...DOPPLER RADAR SHOWED THAT THE SEVERE WEATHER HAS
MOVED OUT OF THIS AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY.
THE AREA OF STRONGEST WINDS HAVE MOVED EAST OF CROWLEY
COUNTY...BUT WINDS GUSTS TO 50 MPH ARE STILL POSSIBLE UNTIL 430 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3790 10405 3794 10354 3809 10339 3825 10339
3824 10350 3851 10352 3851 10404
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:52 PM MDT, 19 minutes earlier.
Area forecast discussion, Jun 15, 2:52 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 252 PM MDT WED JUN 15 2005 .SHORT TERM... SHORT TERM CONCERNS CONTINUE TO BE POPS AND SEVERE WX POTENTIAL ACROSS THE PLAINS TONIGHT AND THURSDAY. CURRENT WATER VAPOR IMAGERY INDICATING EMBEDDED SHORTWAVE IN SOUTHWEST FLOW ALOFT MOVING ACROSS THE STATE ATTM...PROVIDING ADDED LIFT FOR ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE REGION ATTM. AMPLE MOISTURE AHEAD OF THE WAVE HAS VERY UNSTABLE ATMOSPHERE IN PLACE ACROSS THE EASTERN PLAINS...WITH LAPS DATA INDICATING CAPES BETWEEN 1000-3000 J/KG AND LITTLE CIN. TONIGHT...WAVE CONTINUES EAST ACROSS THE REGION...WITH SCATTERED CONVECTION SPREADING ACROSS THE PLAINS...AND SPC HAS ISSUED SEVERE THUNDERSTORM WATCH THROUGH 04Z FOR THE FAR EASTERN PLAINS. CONVECTION ACROSS TO DIMINISH THROUGH THE EVENING WITH WAVE CONTINUES TO MOVE INTO KANSAS...AND HAVE ENDED ALL POPS AFTER 06Z WITH CLEARING SKIES OVERNIGHT. THURSDAY...SOUTHWEST FLOW CONTINUES ALOFT...WITH WESTERN KANSAS WAVE CONTINUING ACROSS THE CENTRAL HIGH PLAINS...ALLOWING FOR BACKDOOR FRONT TO SLIDE INTO EASTERN COLORADO IN THE AFTERNOON. FRONT LOOKS TO STALL NEAR THE PALMER DVD BY 21Z...WITH LOW LEVEL MOISTURE POOLING ALONG AND BEHIND THE FRONT. HAVE INCREASED POPS TO CHANCES FOR THE PIKES PEAK REGION AND AREAS ALONG THE DVD WITH...AS UPSLOPE FLOW DEVELOPS IN THE AFTERNOON. BEST LOW LEVEL MOISTURE AND CAPE LOOKS TO REMAIN ACROSS NORTHEASTERN COLORADO ATTM...HOWEVER WITH BULK SHEARS AROUND 40 KTS...COULD SEE A FEW SEVERE STORMS POP ALONG THE PALMER DVD IN THE AFTERNOON. DRIER AIR REMAINS IN PLACE ACROSS THE WESTERN HALF OF THE REGION... WITH GUSTY SW WINDS OF 15 TO 30 MPH MIXING DOWN ACROSS THE SOUTHERN MTS AND SAN LUIS VALLEY IN THE AFTERNOON. FUELS ACROSS THIS REGION ARE BEGINNING TO DRY OUT AND WILL NEED TO WATCH FOR THE POTENTIAL FIRE WX PROBLEMS. -MW .LONG TERM... MODELS CONTINUE TO SLIDE THE RIDGE ACROSS COLORADO AS DEEP LOW DROPS INTO GREAT LAKES REGION AND ANOTHER LOW APPROACHES THE NORTHWEST COAST. A WEAK SURGE WILL PUSH DOWN THE EASTERN PLAINS THURSDAY NIGHT AND FRIDAY BUT WILL BE PUSHED EAST AS THE THE WESTERN LOWS MOVES CLOSER. RIDGE INTENSIFIES OVER THE PLAINS AS THE LOW ELONGATES AND WARM AIR WORKS INTO THE REGION. THE RIDGE REMAINS DOMINANT WELL INTO MIDWEEK. LOWERED TEMPERATURES OVER EASTERN PLAINS ON FRIDAY...ADDED CLOUDS AND A MORE PREVALENT EASTERLY FLOW AS WELL. COOL AIR GETS MODIFIED QUICKLY AND CURRENT GRIDS KEEP THE FORECAST WARM. SOME CONCERN AS THE TEMPERATURES REMAIN WARM THAT FIRE WEATHER ISSUES WILL MOVE TO THE FOREFRONT. FUELS APPEAR TO BE MODERATING TOWARD DRIER LEVELS SO WINDS WILL LIKELY BECOME THE DECIDING FACTOR FOR CRITICAL FIRE WEATHER. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 23/21
Hazardous weather outlook, Jun 15, 11:33 AM MDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1133 AM MDT WED JUN 15 2005 COZ058>089-093>099-161300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 1133 AM MDT WED JUN 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE HIGHER TERRAIN THIS AFTERNOON...SPREADING ACROSS THE I-25 CORRIDOR AND ACROSS THE FAR EASTERN PLAINS THROUGH THE EARLY EVENING. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE EASTERN PLAINS...WITH THE GREATEST THREAT BEING IN CROWLEY...OTERO...EASTERN LAS ANIMAS...KIOWA...BENT...PROWERS...AND BACA COUNTIES. THE MAIN THREATS FROM ALL STORMS WILL BE CLOUD TO GROUND LIGHTNING... GUSTY WINDS UP TO 50 MPH AND SMALL HAIL LESS THAN 1/2 INCH IN DIAMETER. LARGE HAIL TO AROUND 1 INCH IN DIAMETER WILL BE POSSIBLE WITH THE STRONGEST STORMS ACROSS THE FAR EASTERN PLAINS LATE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AFTERNOON AND EVENING ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF THE SOUTHEAST MOUNTAINS AND PLAINS THURSDAY AND FRIDAY. THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 45 MPH...AND HAIL UNDER 1/2 INCH IN DIAMETER. HOWEVER ON THURSDAY... THERE WILL BE THE POTENTIAL FOR ONE OR TWO SEVERE THUNDERSTORMS OVER THE FAR SOUTHEAST PLAINS...INCLUDING KIOWA...PROWERS AND BACA COUNTIES...WHICH COULD PRODUCE HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS OVER 60 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE EASTERN PLAINS FROM AROUND NOON TO 6 PM TODAY.
In the hours before
Local storm report, Jun 15, 12:40 PM MDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1240 PM MDT WED JUN 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM HAIL 11 S TRINIDAD 37.01N 104.51W
06/15/2005 1.00 INCH LAS ANIMAS CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 15, 1:39 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
139 PM MDT WED JUN 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL 7 SE FORT GARLAND 37.36N 105.34W
06/15/2005 0.75 INCH COSTILLA CO TRAINED SPOTTER
0115 PM HAIL WOODLAND PARK 38.99N 105.05W
06/15/2005 1.00 INCH TELLER CO TRAINED SPOTTER
&&
RSGLocal storm report, Jun 15, 3:07 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
307 PM MDT WED JUN 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL SWINK 38.01N 103.63W
06/15/2005 1.00 INCH OTERO CO POST OFFICE
0303 PM HAIL 2 N SWINK 38.04N 103.63W
06/15/2005 0.88 INCH OTERO CO PUBLIC
&&
WFORTUNEThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:32 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 58 min |
| Jun 15, 1:04 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 28 min |
| Jun 15, 1:09 PM MDT | Severe Thunderstorm Warning | PUB | Costilla | 35 min |
| Jun 15, 1:47 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 58 min |
| Jun 15, 1:48 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 87 min |
| Jun 15, 2:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 53 min |
| Jun 15, 2:27 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 63 min |
| Jun 15, 2:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jun 15, 3:57 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 63 min |
| Jun 15, 4:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 43 min |
| Jun 15, 5:00 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 23 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.